×

Filtering of holonomous modules. (Filtration des modules holonomes.) (French) Zbl 0843.58115

Boutet de Monvel, Louis (ed.), Analyse algébrique des perturbations singulières. II. Méthodes différentielles. Conférences du symposium franco-japonais sur l’analyse algébrique des perturbations singulières, CIRM, Marseille-Luminy, France, October 20-26, 1991. Paris: Hermann. Trav. Cours. 48, 35-41 (1994).
The author announces results concerning the construction of canonical good filtration in holonomic differential or microdifferential modules admitting the existence of certain canonical nets in meromorphic connections [see also the author’s paper in Lond. Math. Soc. Lect. Note Ser. 201, 251-261 (1994; Zbl 0816.32001)].
For the entire collection see [Zbl 0824.00034].

MSC:

58J15 Relations of PDEs on manifolds with hyperfunctions
32C38 Sheaves of differential operators and their modules, \(D\)-modules
32A20 Meromorphic functions of several complex variables

Citations:

Zbl 0816.32001
PDF BibTeX XML Cite